MathSciNet Relay Station
MathSciNet bibliographic data
MR404979 (53 #8775) 42A56
Butzer, P. L.; Wagner, H. J. On dyadic analysis based on the pointwise dyadic derivative. Anal. Math. 1 (1975), no. 3, 171–196.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement